# SDR 2008UALA02468

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 56,991 hours, 6,880 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 4 LT EMERGENCY SILL LIGHTS INOP.  REPLACED BATTERY ON CHARGER.  OP CK NORMAL.
